# SDR AALA202009219024

- Difficulty date: September 2, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,963 hours, 24,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320200000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND 19 X 9 INCH DELAMINATED AREA ON FLOOR PANEL 131EF BETWEEN FR 28 AND FR 31.  REMOVED AND REPLACED FLOOR PANEL, REF SRM 53-02-00-300-011 PARA 2A FIG 001 AND IRM 9701 REV 1.
